# SDR SWAA2012081406684

- Difficulty date: August 11, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N323SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23344
- Aircraft time: 80,234 hours, 71,538 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spindle
- Part number: 6546481145SWA
- Part serial: B4498R
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B MID FLAP NR 1 SPINDLE CORRODED ON BOTTOM SIDE.  REMOVED AND REPLACED NR 1 SPINDLE PER MT.
